# SDR JGVR20181004001

- Difficulty date: October 4, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N555QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605543
- Aircraft time: 9,710 hours, 7,474 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 66312161
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED FORWARD SPAR LT SPAR CAP OF THE VERTICAL STABILIZER. REPLACED THE FORWARD SPAR LT SPAR CAP WITH NEW P/N 6631216-1, REPLACED RIB WITH NEW P/N 5531030-14, REPLACED RIB WITH NEW P/N 6631221-6, AND REPLACED RIB WITH NEW P/N 6631228-7.
